# SDR DALA2014120206368

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  UPPER INBD ATTACH ANGLE BETWEEN FLOORBEAMS AT FRAME 68 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.   REPLACED THE ATTACH ANGLE IAW SRM 51-42-11 & TRM 53-21-01.
